×

zbMATH — the first resource for mathematics

Yeung, Sai-Kee

Compute Distance To:
Author ID: yeung.sai-kee Recent zbMATH articles by "Yeung, Sai-Kee"
Published as: Yeung, S.-K.; Yeung, Sai Kee; Yeung, Sai-Kee; Yeung, Sai-kee
Homepage: http://www.math.purdue.edu/~yeung/
External Links: MGP · ResearchGate
Documents Indexed: 54 Publications since 1990

Publications by Year

Citations contained in zbMATH Open

41 Publications have been cited 305 times in 227 Documents Cited by Year
Fake projective planes. Zbl 1253.14034
Prasad, Gopal; Yeung, Sai-Kee
44
2007
Geometric superrigidity. Zbl 0808.53043
Mok, Ngaiming; Siu, Yum-Tong; Yeung, Sai-Kee
31
1993
Geometry of domains with the uniform squeezing property. Zbl 1165.32004
Yeung, Sai-Kee
30
2009
Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees. Zbl 0947.32012
Siu, Yum-Tong; Yeung, Sai-Kee
26
1997
Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane. Zbl 0856.32017
Siu, Yum-Tong; Yeung, Sai-kee
21
1996
Arithmetic fake projective spaces and arithmetic fake Grassmannians. Zbl 1168.14018
Prasad, Gopal; Yeung, Sai-Kee
13
2009
Effective isometric embeddings for certain Hermitian holomorphic line bundles. Zbl 1168.32018
To, Wing-Keung; Yeung, Sai-Kee
10
2006
Integrality and arithmeticity of co-compact lattice corresponding to certain complex two-ball quotients of Picard number one. Zbl 1088.22007
Yeung, Sai-Kee
10
2004
Quasi-isometry of metrics on Teichmüller spaces. Zbl 1069.32005
Yeung, Sai-Kee
9
2005
Very ampleness of line bundles and canonical embedding of coverings of manifolds. Zbl 1004.14001
Yeung, Sai-Kee
8
2000
Bounded smooth strictly plurisubharmonic exhaustion functions on Teichmüller spaces. Zbl 1052.32029
Yeung, Sai-Kee
7
2003
Betti numbers on a tower of coverings. Zbl 0818.22007
Yeung, Sai Kee
7
1994
On the Cartwright-Steger surface. Zbl 1375.14120
Cartwright, Donald I.; Koziarz, Vincent; Yeung, Sai-Kee
6
2017
A generalized Bloch’s theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety. Zbl 0882.32009
Siu, Yum-Tong; Yeung, Sai-Kee
6
1996
Geometric realizations of uniformization of conjugates of Hermitian locally symmetric manifolds. Zbl 0793.32011
Mok, Ngaiming; Yeung, Sai Kee
6
1993
Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds. Zbl 1319.32024
To, Wing-Keung; Yeung, Sai-Kee
5
2015
Classification of surfaces of general type with Euler number 3. Zbl 1272.14031
Yeung, Sai-Kee
5
2013
Classification of fake projective planes. Zbl 1218.14025
Yeung, Sai-Kee
5
2010
Addendum to “Fake projective planes” Invent. Math. 168, 321-370 (2007). Zbl 1388.14074
Prasad, Gopal; Yeung, Sai-Kee
5
2010
Compactification of Kähler manifolds with negative Ricci curvature. Zbl 0764.32007
Yeung, Sai Kee
5
1991
Exotic structures arising from fake projective planes. Zbl 1260.57031
Yeung, Sai-Kee
4
2013
Nonexistence of arithmetic fake compact Hermitian symmetric spaces of type other than \(A_n\) \((n\leq 4)\). Zbl 1266.22015
Prasad, Gopal; Yeung, Sai-Kee
4
2012
Kähler metrics of negative holomorphic bisectional curvature on Kodaira surfaces. Zbl 1222.32029
To, Wing-Keung; Yeung, Sai-Kee
4
2011
Addendum to “Defects for ample divisors of Abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees”. Zbl 1147.32303
Siu, Yum-Tong; Yeung, Sai-Kee
4
2003
Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Zbl 0971.32009
Yeung, Sai-Kee
4
2001
Compactification of complete Kähler surfaces with negative Ricci curvature. Zbl 0688.53028
Yeung, Sai-Kee
3
1990
Augmented Weil-Petersson metrics on moduli spaces of polarized Ricci-flat Kähler manifolds and orbifolds. Zbl 1411.32014
To, Wing-Keung; Yeung, Sai-Kee
2
2018
Foliations associated to harmonic maps on some complex two ball quotients. Zbl 1380.58014
Yeung, Sai-Kee
2
2017
Holomorphic one-forms, integral and rational points on complex hyperbolic surfaces. Zbl 1372.11064
Yeung, Sai-Kee
2
2014
A tower of coverings of quasi-projective varieties. Zbl 1246.32022
Yeung, Sai-Kee
2
2012
Uniformization of fake projective four spaces. Zbl 1191.14025
Yeung, Sai-Kee
2
2010
Representations of semisimple lattices in mapping class groups. Zbl 1037.57011
Yeung, Sai-Kee
2
2003
On vanishing theorems and rigidity of locally symmetric manifolds. Zbl 0985.53027
Yeung, S.-K.
2
2001
Complete Kähler manifolds of positive Ricci curvature. Zbl 0801.53051
Yeung, Sai-Kee
2
1990
A surface of maximal canonical degree. Zbl 1390.14119
Yeung, Sai-Kee
1
2017
Isospectral problem of locally symmetric spaces. Zbl 1221.22015
Yeung, Sai-Kee
1
2011
Trace of heat kernel, spectral zeta function and isospectral problem for sub-Laplacians. Zbl 1209.53024
Chang, Der-Chen; Yeung, Sai-Kee
1
2009
Effective Łojasiewicz inequality for arithmetically defined varieties and a geometric application to bihomogeneous polynomials. Zbl 1229.32017
To, Wing-Keung; Yeung, Sai-Kee
1
2009
Bergman metric on Teichmüller spaces and moduli spaces of curves. Zbl 1107.32002
Yeung, Sai-Kee
1
2006
Virtual first Betti number and integrality of compact complex two-ball quotients. Zbl 1089.22014
Yeung, Sai-Kee
1
2004
Uniformization of \(1/4\)-pinched negatively curved manifolds with special holonomy. Zbl 0842.53029
Yeung, Sai Kee
1
1995
Augmented Weil-Petersson metrics on moduli spaces of polarized Ricci-flat Kähler manifolds and orbifolds. Zbl 1411.32014
To, Wing-Keung; Yeung, Sai-Kee
2
2018
On the Cartwright-Steger surface. Zbl 1375.14120
Cartwright, Donald I.; Koziarz, Vincent; Yeung, Sai-Kee
6
2017
Foliations associated to harmonic maps on some complex two ball quotients. Zbl 1380.58014
Yeung, Sai-Kee
2
2017
A surface of maximal canonical degree. Zbl 1390.14119
Yeung, Sai-Kee
1
2017
Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds. Zbl 1319.32024
To, Wing-Keung; Yeung, Sai-Kee
5
2015
Holomorphic one-forms, integral and rational points on complex hyperbolic surfaces. Zbl 1372.11064
Yeung, Sai-Kee
2
2014
Classification of surfaces of general type with Euler number 3. Zbl 1272.14031
Yeung, Sai-Kee
5
2013
Exotic structures arising from fake projective planes. Zbl 1260.57031
Yeung, Sai-Kee
4
2013
Nonexistence of arithmetic fake compact Hermitian symmetric spaces of type other than \(A_n\) \((n\leq 4)\). Zbl 1266.22015
Prasad, Gopal; Yeung, Sai-Kee
4
2012
A tower of coverings of quasi-projective varieties. Zbl 1246.32022
Yeung, Sai-Kee
2
2012
Kähler metrics of negative holomorphic bisectional curvature on Kodaira surfaces. Zbl 1222.32029
To, Wing-Keung; Yeung, Sai-Kee
4
2011
Isospectral problem of locally symmetric spaces. Zbl 1221.22015
Yeung, Sai-Kee
1
2011
Classification of fake projective planes. Zbl 1218.14025
Yeung, Sai-Kee
5
2010
Addendum to “Fake projective planes” Invent. Math. 168, 321-370 (2007). Zbl 1388.14074
Prasad, Gopal; Yeung, Sai-Kee
5
2010
Uniformization of fake projective four spaces. Zbl 1191.14025
Yeung, Sai-Kee
2
2010
Geometry of domains with the uniform squeezing property. Zbl 1165.32004
Yeung, Sai-Kee
30
2009
Arithmetic fake projective spaces and arithmetic fake Grassmannians. Zbl 1168.14018
Prasad, Gopal; Yeung, Sai-Kee
13
2009
Trace of heat kernel, spectral zeta function and isospectral problem for sub-Laplacians. Zbl 1209.53024
Chang, Der-Chen; Yeung, Sai-Kee
1
2009
Effective Łojasiewicz inequality for arithmetically defined varieties and a geometric application to bihomogeneous polynomials. Zbl 1229.32017
To, Wing-Keung; Yeung, Sai-Kee
1
2009
Fake projective planes. Zbl 1253.14034
Prasad, Gopal; Yeung, Sai-Kee
44
2007
Effective isometric embeddings for certain Hermitian holomorphic line bundles. Zbl 1168.32018
To, Wing-Keung; Yeung, Sai-Kee
10
2006
Bergman metric on Teichmüller spaces and moduli spaces of curves. Zbl 1107.32002
Yeung, Sai-Kee
1
2006
Quasi-isometry of metrics on Teichmüller spaces. Zbl 1069.32005
Yeung, Sai-Kee
9
2005
Integrality and arithmeticity of co-compact lattice corresponding to certain complex two-ball quotients of Picard number one. Zbl 1088.22007
Yeung, Sai-Kee
10
2004
Virtual first Betti number and integrality of compact complex two-ball quotients. Zbl 1089.22014
Yeung, Sai-Kee
1
2004
Bounded smooth strictly plurisubharmonic exhaustion functions on Teichmüller spaces. Zbl 1052.32029
Yeung, Sai-Kee
7
2003
Addendum to “Defects for ample divisors of Abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees”. Zbl 1147.32303
Siu, Yum-Tong; Yeung, Sai-Kee
4
2003
Representations of semisimple lattices in mapping class groups. Zbl 1037.57011
Yeung, Sai-Kee
2
2003
Effective estimates on the very ampleness of the canonical line bundle of locally Hermitian symmetric spaces. Zbl 0971.32009
Yeung, Sai-Kee
4
2001
On vanishing theorems and rigidity of locally symmetric manifolds. Zbl 0985.53027
Yeung, S.-K.
2
2001
Very ampleness of line bundles and canonical embedding of coverings of manifolds. Zbl 1004.14001
Yeung, Sai-Kee
8
2000
Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degrees. Zbl 0947.32012
Siu, Yum-Tong; Yeung, Sai-Kee
26
1997
Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane. Zbl 0856.32017
Siu, Yum-Tong; Yeung, Sai-kee
21
1996
A generalized Bloch’s theorem and the hyperbolicity of the complement of an ample divisor in an abelian variety. Zbl 0882.32009
Siu, Yum-Tong; Yeung, Sai-Kee
6
1996
Uniformization of \(1/4\)-pinched negatively curved manifolds with special holonomy. Zbl 0842.53029
Yeung, Sai Kee
1
1995
Betti numbers on a tower of coverings. Zbl 0818.22007
Yeung, Sai Kee
7
1994
Geometric superrigidity. Zbl 0808.53043
Mok, Ngaiming; Siu, Yum-Tong; Yeung, Sai-Kee
31
1993
Geometric realizations of uniformization of conjugates of Hermitian locally symmetric manifolds. Zbl 0793.32011
Mok, Ngaiming; Yeung, Sai Kee
6
1993
Compactification of Kähler manifolds with negative Ricci curvature. Zbl 0764.32007
Yeung, Sai Kee
5
1991
Compactification of complete Kähler surfaces with negative Ricci curvature. Zbl 0688.53028
Yeung, Sai-Kee
3
1990
Complete Kähler manifolds of positive Ricci curvature. Zbl 0801.53051
Yeung, Sai-Kee
2
1990
all top 5

Cited by 257 Authors

22 Yeung, Sai-Kee
7 Stover, Matthew
6 To, Wing-Keung
5 Fornæss, John Erik
5 Keum, Jonghae
5 Zhang, Liyou
4 Deng, FuSheng
4 Liu, Taishun
4 Prasad, Gopal
4 Tan Weyu, Colin
4 Tang, Xiaomin
4 Wang, Zhiwei
4 Zaidenberg, Mikhail G.
4 Zimmer, Andrew M.
3 An, Vu Hoai
3 Hu, Peichu
3 Merker, Joël
3 Petit, Robert
3 Rousseau, Erwan
3 Ru, Min
3 Wold, Erlend Fornæss
2 Amann, Manuel
2 Belegradek, Igor
2 Bowditch, Brian H.
2 Brooks, Jennifer
2 Brotbek, Damian
2 Cano Cordero, Angel
2 Cartwright, Donald I.
2 Catanese, Fabrizio M. E.
2 D’Angelo, John P.
2 Darondeau, Lionel
2 Davidov, Johann T.
2 Demailly, Jean-Pierre
2 Deraux, Martin
2 Di Cerbo, Luca Fabrizio
2 Diverio, Simone
2 Džambić, Amir
2 Gaussier, Hervé
2 Grundmeier, Dusty E.
2 Hernández-Lamoneda, Luis
2 Jost, Jürgen
2 Kapovich, Michael
2 Khoai, Ha Huy
2 Kim, Kang-Tae
2 Koziarz, Vincent
2 Linowitz, Benjamin
2 Lu, Zhiqin
2 Mushkarov, Oleg K.
2 Nikolov, Nikolai Marinov
2 Noguchi, Junjiro
2 Ontaneda, Pedro
2 Ottem, John Christian
2 Parker, John R.
2 Paupert, Julien
2 Sabatini, Silvia
2 Seshadri, Harish
2 Shiffman, Bernard
2 Winkelmann, Jörg
2 Yamanoi, Katsutoshi
2 Yang, Chung-Chun
2 Yang, Xiao-Kui
2 Yau, Shing-Tung
2 Zhou, Xiangyu
1 Adams, Scot
1 Adeboye, Ilesanmi
1 Akhmedov, Anar
1 Ali, Danish
1 Allcock, Daniel Jonathan
1 An, Do Phuong
1 Arezzo, Claudio
1 Bader, Uri
1 Baik, Hyungryul
1 Bérczi, Gergely
1 Bergweiler, Walter
1 Berteloot, François
1 Bogomolov, Fedor Alekseivich
1 Bor, Gil
1 Borisov, Lev A.
1 Brock, Jeffrey F.
1 Campana, Frédéric
1 Carron, Gilles
1 Chang, Yulin
1 Chen, Bo-Yong
1 Chen, Xi
1 Chen, Yifan
1 Chen, Zhihua
1 Chinburg, Ted
1 Cho, Gunhee
1 Choi, Sung Rak
1 Chu, Choho
1 Ciliberto, Ciro
1 Clarke, Andrew L.
1 Corvaja, Pietro
1 Daskalopoulos, Georgios D.
1 de Oliveira, Bruno
1 Dethloff, Gerd-Eberhard
1 Di Brino, Gennaro
1 Diederich, Klas
1 Do Duc Thai
1 Dragomir, Sorin
...and 157 more Authors
all top 5

Cited in 77 Serials

17 The Journal of Geometric Analysis
11 Transactions of the American Mathematical Society
10 Advances in Mathematics
10 Mathematische Annalen
10 Proceedings of the American Mathematical Society
10 Science China. Mathematics
8 Geometriae Dedicata
8 Inventiones Mathematicae
8 International Journal of Mathematics
7 Geometry & Topology
6 Duke Mathematical Journal
5 Journal of Mathematical Analysis and Applications
5 Mathematische Zeitschrift
5 Science in China. Series A
5 Differential Geometry and its Applications
5 Complex Variables and Elliptic Equations
4 Annales de l’Institut Fourier
4 Journal für die Reine und Angewandte Mathematik
3 Compositio Mathematica
3 Publications Mathématiques
3 Chinese Annals of Mathematics. Series B
3 Journal of the American Mathematical Society
3 Selecta Mathematica. New Series
2 Journal of Functional Analysis
2 Journal of the Mathematical Society of Japan
2 Nagoya Mathematical Journal
2 Geometric and Functional Analysis. GAFA
2 Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série VI
2 Calculus of Variations and Partial Differential Equations
2 Annals of Mathematics. Second Series
2 Acta Mathematica Sinica. English Series
2 Communications in Contemporary Mathematics
2 Proceedings of the Steklov Institute of Mathematics
2 Japanese Journal of Mathematics. 3rd Series
1 Journal d’Analyse Mathématique
1 Mathematical Proceedings of the Cambridge Philosophical Society
1 Acta Mathematica
1 Acta Mathematica Vietnamica
1 Annali di Matematica Pura ed Applicata. Serie Quarta
1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV
1 Archiv der Mathematik
1 Bulletin de la Société Mathématique de France
1 Collectanea Mathematica
1 Journal of Algebra
1 Michigan Mathematical Journal
1 Pacific Journal of Mathematics
1 Proceedings of the Japan Academy. Series A
1 Proceedings of the London Mathematical Society. Third Series
1 Theoretical Computer Science
1 Annals of Global Analysis and Geometry
1 Journal of Symbolic Computation
1 Forum Mathematicum
1 Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Serie IX. Rendiconti Lincei. Matematica e Applicazioni
1 International Journal of Algebra and Computation
1 Mémoires de la Société Mathématique de France. Nouvelle Série
1 Indagationes Mathematicae. New Series
1 Experimental Mathematics
1 Journal of Algebraic Geometry
1 Topology Proceedings
1 Journal de Théorie des Nombres de Bordeaux
1 Taiwanese Journal of Mathematics
1 Algebraic & Geometric Topology
1 Foundations of Computational Mathematics
1 Comptes Rendus. Mathématique. Académie des Sciences, Paris
1 Bulletin of the Brazilian Mathematical Society. New Series
1 Central European Journal of Mathematics
1 Analysis in Theory and Applications
1 Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V
1 International Journal of Geometric Methods in Modern Physics
1 Bulletin of the Institute of Mathematics. Academia Sinica. New Series
1 Complex Analysis and Operator Theory
1 Frontiers of Mathematics in China
1 Groups, Geometry, and Dynamics
1 Algebra & Number Theory
1 Journal of Topology
1 Analysis and Mathematical Physics
1 Forum of Mathematics, Sigma

Citations by Year